# SDR SWI2024F00702

- Difficulty date: June 1, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH AILERON HINGE FITTING #2 ON THE WING SIDE HAS MULTIPLE GOUGES. (MARKED).      (C-CHECK RO 8/22/2024)    BLENDED OUT MULTIPLE GOUDES AT RH AILERON HINGE FITTING # 2 REF-CRJ-700 REO 670-57-51-555 REV -- 2024-07-01. COMPLIED WITH TASK CARD 51-900-1002-SKY
